# SDR GTIA2017101202192

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A320-232
- Aircraft time: 6,187 hours, 2,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST ACCUMULATOR HAD LOW PRESSURE.  SERVICED THE DOOR ASSSIT BOTTLE IAW AMM 52-10-00
